Good Morning everyone! Just thought I would update you after the blood pressure tablets that caused so many side effects for my husband. After a week of not taking the amlodipine he was a changed man - literally. My husband had returned, I was so relieved that he had not found another ailment each morning at breakfast. Better than that his positive attitude returned. On the downside his blood pressure was up so we trotted back to the Doctor.
She was lovely but was quite uninterested in the all the side effects he had had and just commented that some drugs don't agree with some people! She took his Bp which was 160 / 95 - so another drug has been prescribed - Ramripril (?). First week completed and he seems OK - I say that with caution! Irritatingly one of the side effects is a cough - and of course his cough has become worse. On the plus side not seen any other side effects....yet! Will be keeping a close eye on it though!
Thank you for all your support and lovely comments on my original post. It is such a relief to be able to comment/post on this site and know that people do care and understand. Hope you are all keeping well and germ free. Take care, TAD xx